RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 9  


On the convergence of induced measures in variation
D. E. Aleksandrova, V. I. Bogachev, A. Yu. Pilipenko
3
Classical solutions of quasielliptic equations
V. S. Belonosov
21
Spaces of fractional quotients, discrete operators, and their applications. I
I. K. Lifanov, L. N. Poltavskii
41
Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients
L. S. Pankratov, I. D. Chueshov
99
On the bifurcations of equilibria corresponding to double eigenvalues
È. È. Shnol', E. V. Nikolaev
127
Almost principal bundles
E. I. Yakovlev
151
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019